Horn upper bounds and renaming

Langlois Marina, Sloan Robert H., Turán György: Horn upper bounds and renaming.
JOURNAL OF SATISFIABILITY BOOLEAN MODELING AND COMPUTATION, 7. pp. 1-15. ISSN 1574-0617 (2009)

[img]
Preview
Text
79_459_1_PB_u.pdf - Published Version

Download (824kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF SATISFIABILITY BOOLEAN MODELING AND COMPUTATION
Date: 2009
Volume: 7
Page Range: pp. 1-15
ISSN: 1574-0617
Faculty: Természettudományi és Informatikai Kar
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 212629
Date Deposited: 2016. Sep. 13. 15:41
Last Modified: 2016. Sep. 13. 15:41
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9612

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year